Journal article icon

Journal article

Reduced variability in range-edge butterfly populations over three decades of climate warming

Publication status:
Published

Actions


Access Document


Authors


Oliver, TH More by this author
Brereton, T More by this author
Thomas, JA More by this author
Journal:
GLOBAL CHANGE BIOLOGY
Volume:
18
Issue:
5
Pages:
1531-1539
Publication date:
2012-05-05
DOI:
EISSN:
1365-2486
ISSN:
1354-1013
URN:
uuid:5c8ce47f-90a6-473a-8810-6804ce50b589
Source identifiers:
320663
Local pid:
pubs:320663

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP